# SDR REXA2022062701354

- Difficulty date: May 31, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187122
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, FWD LOWER CORNER SEAL RETAINER IS BENT.	REMOVED BENT SEAL RETAINER FROM PAX DOOR FWD LOWER CORNER AND INSTALLED NEW SERVICABLE SEAL RETAINER IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
